# SDR CALA2018121402579

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 77,637 hours, 30,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK L-27 NO DOT) L2 DOOR DAMPER FAILS DOOR DAMPING TES T. REMOVED AND REPLACED L2 DOOR DAMPER CYLINDER IAW A320 AMM 52-13- 14-400-001. SECTION 5.A OF AMM 52-13-14-400-001 WILL BE ACCOMPLI SHED ON DOOR LINING INSTALLATION CC 18-2523-1-4909 SEQ 297. SECT OIN 01 M AND N. SECTION SC AND D OF AMM 52-13-14-400-001 CLOSINF CIRCUIT BREAKERS AND ARMING THE PERCUSSION MECHANISM OF THE DOO ADD EMP:V918877 ACTUATOR, PAX D  OFF 31-5210-9-9001 1125 ON 31-5210-9-9001 1518 IPC REFERENCE # AMM 52-13-14-400-001 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1377309  SN OFF 1125 D E ACCOMPLISHED ON CUSTOMER CARD 18-2500-1-9909 SEQ 223, STEP 01 R DAMPER CYLINDER, AND PERFORMING THE SPECIAL PRECAUTIONS WILL B
